# SDR SWAA2023020789029

- Difficulty date: January 7, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY R/H AFT FLOOR TO SIDEWALL SUPPORT FROM STA 500A+2 TO STA 500C+15; RBL 23 TO 25; WL 156.<[01] VERIFIED APPLICABILITY SRM 53-30-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FWD CARGO BAY R/H AFT FLOOR TO SIDEWALL SUPPORT FROM STA 500A+2 TO STA 500C+15; RBL 23 TO 25; WL 156.  BS 500B+2 L=0.800'' W=1.400' ORIGINAL THICKNESS 0.040' REMAINING 0.033' LOSS 0.007'; MAX MAT REMOVE ALLOWABLE 0.004'. BS 500B+17 L=1' W=1.300' ORIGINAL THICKNESS 0.040' REMAINING 0.034' LOSS 0.006'; MAX MAT REMOVE ALLOWABLE 0.004'.   EVALUATED DAMAGE REMOVAL AT BLENDED AREA ON  BS 500C+2 L=1.400'' W=0.800' ORIGINAL THICKNESS 0.040' REMAINING 0.032' LOSS 0.008'; MAX MAT REMOVE ALLOWABLE 0.004'.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[02] VERIFIED ACTION 1;[03] VERIFIED ACTION 1.;[04] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT RBL 21 FROM BS 500A TO BS 500D IAW SRM 51-40-05-0G-0 AND DWG 143A7501. MATERIAL USED BAC1496-444 #7075-T62 LOT.1509343-1  REQUIERE CHEMICAL CONVERSION COATING AND PRIME.
